MathSciNet Relay Station
MathSciNet bibliographic data
MR136578 (25 #48) 10.30
Niven, Ivan Minkowski's theorem on nonhomogeneous approximation. Proc. Amer. Math. Soc. 12 1961 992–993.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement